Splitting Obstruction Groups Along one-Sided Submanifolds

  • Yu. V. Muranov
  • R. Jiménez


We construct new commutative diagrams of exact sequences which relate surgery and splitting obstruction groups for pairs of manifolds. The splitting and surgery obstruction groups are computed for pairs of manifolds and various geometric diagrams of groups corresponding to the problem of splitting along a one-sided submanifold of codimension 1.
How to Cite
Muranov, Y. V., and R. Jiménez. “Splitting Obstruction Groups Along One-Sided Submanifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 3, Mar. 2014, pp. 316–332, https://umj.imath.kiev.ua/index.php/umj/article/view/2135.
Research articles